# SDR AALA201708089052

- Difficulty date: August 7, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N864NN
- Make and model: Boeing 737823
- Aircraft serial: 31111
- Aircraft time: 21,726 hours, 8,653 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT COVER LOOSE OR REMOVED AT DOOR 4R LOCATION.  REPLACED EMERGENCY EXIT ASSY AT 4R DOOR PER MM 33-51-01 CKS NML.
